# SDR CA081015004

- Difficulty date: October 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Part number: 10400586
- Condition: Misrouted
- Location: Tach
- Part time: 235 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TACH WIRES INCORRECTLY ROUTED COIL PRIMARY WIRE INCORRECTLY ROUTED. TCM SB663A NOT COMPLIED WITH FOR WIRE ROUTING.  MAGNETO WAS REMOVED FOR ENGINE/ACFT OVERSPEED.
